Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Missed petogen injection, had sudden onset of tiredness, nausea, spotting, heavy breasts, negative hpt test. Help?

good day, my last petogen injection was March 2012 and never went back for the follow up, i had a day period begining of september that was normal and alot nothing unusual but ended the day after, two weeks ago i woke up very tired and felt drained just wanted to sleep acompanied by nausea , i did a hpt and it was negative, last week thursday i had spotting it was almost like a show when you go in labour and thrush so iratating but anyways followed was abdominal cramping nausea getting worst my breast feels heavier then normal and only my nipples hurt and they are swollen i also have a line in the pubic area its short but dark, my fiance refuses to buy a test i think he doesnt want to be dissipointed again thow please help
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  33 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor